# SDR SWAA2024112550868

- Difficulty date: October 19, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON CREASE BEAM ANGLE IN FWD PASSENGER CABIN FLOOR STRUCTURE WET AREA ON LEFT SIDE NEAR L1 ENTRY THRESHOLD; AT STA 294.5 +8'. (MARKED)<[01] REMOVED AND REPLACED CREASE BEAM ANGLE IN FWD PASSENGER CABIN FLOOR STRUCTURE WET AREA ON LEFT SIDE NEAR L1 ENTRY THRESHOLD; AT STA 294.5 +8' PER SRM 51-40-02. SEE TASK CARD TTG8Q00WJSU6 FOR ALL WORK ACCOMPLISHED.
